# SDR ASAA2023021541950

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 60,984 hours, 17,717 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WX RADAR SELF TEST DISPLAY INDICATES WXR FAIL AND TEST PATTERN PATTERN DOES NOT DISPLAY ALSO WXR RANGE DISAGREE MESSAGE. GROUNDED - YES. PER BITE PROC B737-800 FIM 34-43-00-810-801 PULLED AND RESET C/B P6-1 D13 RESET OPS NRML.
